Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Orange coating on tongue. Have reflux and Lyme disease. Constipation, fecal impaction. Solution for tongue?

Hello, it seems as if overnight, the coating on my tongue went from a normal white to a brilliant orange/yellow. I have had this for about a month. I havr had reflux on and off all my life and never has the coating on my tongue changed color. Just suddenly. No change in diet. I have been on and off antibiotics for years because of Lyme disease . This is not thrush. It has also come at the same time as sudden severe constipation and fecal impaction issues. I am under an extreme amount of stress in all facets of my life. I am getting a colonoscopy today but no one seems to have an answer about my tongue. Thank yiu.
Asked On : Fri, 9 Nov 2012
Answers:  1 Views:  444
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dentist 's  Response
Thanks for your query.
As you provided the detail,there are following few possibilities-
1.oral thrush.
2.hairy tongue.
3.liver /gallbladder problems.
4.bacterial growth because of inflammed papilae due to hot/spicy/highly acidic food.etc........
So i will suggest you please visit an oral surgeon as soon as possible to rule out the diagnosis.
nothing to get worried everuthingwill be all right.
Take Care.
Dr.Gunjan Gupta
Answered: Sat, 10 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor